SPARSE BOUNDS FOR MAXIMAL ROUGH SINGULAR INTEGRALS VIA THE FOURIER TRANSFORM

Francesco Di Plinio, Tuomas P. Hytönen, Kangwei Li

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
JournalAnnales de l'Institut Fourier
Volume70
Issue number5
Pages (from-to)1871-1902
Number of pages32
ISSN0373-0956
DOIs
Publication statusPublished - 15 Apr 2021
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Sparse domination
  • rough singular integrals
  • weighted norm inequalities
  • 111 Mathematics

Cite this